# SDR SWIA97982

- Difficulty date: August 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N193SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120088
- Engine: Pwa PW118A
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CENTER OMEGA FLOORBEAM CORRODED PAST SERVICEABLE LIMIT.  INSTALLED NEW FORWARD CENTER OMEGA FLOORBEAM, SRM 51-00-00.
